# SDR 2006UALA00900

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chipped
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT DOOR INNER SURFACE CHIPPED ABOVE LOWER AFT HINGE.
